EconPapers    
Economics at your fingertips  
 

Maximising a Function Over a Finite Set of Actions---Technical Note

D. J. White
Additional contact information
D. J. White: University of Manchester, Manchester, United Kingdom M15 6PB

Management Science, 1996, vol. 42, issue 4, 624-627

Abstract: In this technical note we examine a method of extending a problem over a finite set of actions, to a problem of maximising a function over a bi-product set. The solution set is characterised in terms of fixed point solutions and partial solutions, and two improvement algorithms are given.

Keywords: finite; fixed point; partial solution; algorithms (search for similar items in EconPapers)
Date: 1996
References: Add references at CitEc
Citations:

Downloads: (external link)
http://dx.doi.org/10.1287/mnsc.42.4.624 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:ormnsc:v:42:y:1996:i:4:p:624-627

Access Statistics for this article

More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().

 
Page updated 2025-03-19
Handle: RePEc:inm:ormnsc:v:42:y:1996:i:4:p:624-627